# SDR 97ZZZX2834

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401JL
- Make and model: Gulstm GIV
- Aircraft serial: 1283
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: BR9800005
- Condition: Burned
- Location: Rt Cabin Aft
- Part time: 527 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT CABIN LOWER FLUORESCENT LAMP WAS FOUND INOPERABLE.  THE ACCESS COVER WAS REMOVED TO CHECK THE LAMP AND FOUND TO BE BURNED COMPLETELY IN HALF .50 INCH FROM END OF TUBE.  EVIDENCE OF A SMALL FIRE IN THAT AREA WAS FOUND.  SMOKE AND FIRE STAINS ON WALL BEHIND BULB WERE 4 INCHES HIGH TOWARD THE CEILING.  PARTS WERE SENT TO GULFSTREAM IMMEDIATELY FOR EVALUATION.  BRUCE INDUSTRIES INC, PN BR 98000-005; SYLVANIA, P/N 5108WW.
